# SDR ZZDA2012166

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 EMERGENCY ESCAPE PATH LIGHTING INOP.  REPLACED CONNECTOR AT SEAT 10DEF.  REF WDM 33-51 OPS CHECK GOOD.
